Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Gaussian quadratures for the integrals $ \sb{0}\sp{\infty }\,{\rm exp}(-x\sp{2})f(x)dx$ and $ \sb{0}\sp{b}\,{\rm exp}(-x\sp{2})f(x)dx$

Authors: N. M. Steen, G. D. Byrne and E. M. Gelbard
Journal: Math. Comp. 23 (1969), 661-671
MSC: Primary 65.25
Note: Math. Comp. 23, no. 107 (1969), p. 673.
MathSciNet review: 0247744
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Gaussian quadratures are developed for the evaluation of the integrals given in the title. The weights and abscissae for the semi-infinite integral are given for two through fifteen points with fifteen places. For $ b = 1$, the weights and abscissae are given for two through ten points with fifteen places.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society